Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Xgeva

USER REVIEWS

Comment from: 65-74 on Treatment for 1-6 months (Patient) Published: July 19

I am getting worried as am having more trouble breathing and do not wish to stop this drug. I am also getting more tired. I am not able to take zometa as I had a terrible reaction to it. I don't believe ther are any more options. The test results have been very good as I take this along with Megace. It is just an injection every month and quite easy. I usually don't feel very good for a few days but compared to others it is nothing. I am worried about the breathing however.

Related Reading: zometa | megace

Comment from: momma285, 45-54 on Treatment for less than 1 month (Patient) Published: February 24

I have taken this shot once and the day of I felt a pain in my neck on the way home from my Doctors office. The next day I could not turn my head left or right it was the worse pain I have felt since my cancer returned. Not only that It made my legs,hip,jaw hurt and it makes my whole body throb in my chest and lower back and and now I can`t lift my left arm and I have night sweats as if someone poured water on me . I have to see my Doctor on Tuesday and I`m suppose to take my second shot but I`m never going to take it again

Related Reading: cancer | night sweats

Comment from: IDlala, 75 or over on Treatment for 1-6 months (Patient) Published: January 19

I had my first shot early Oct & felt better 15 minutes after the shot. Improved every day for 2 months. Moved to a new area and they put me on Zometa. I had a bad reaction to it so now am back on xgeva. Just had my 3rd xgeva shot 4 days ago and started to feel better within 15 minutes again. I've had very little side effects. I take it with Tamoxifen for breast cancer that has spread to the bones.

Related Reading: zometa | xgeva | tamoxifen

Comment from: Shel, 45-54 on Treatment for 1-6 months (Patient) Published: October 28

This med is bringing my tumor markers down which is good. I have gotten a bad headache and some nausea after each shot and then some throughout the month. They gave me meds for the nausea and they help. The headaches are excruiating but I'm not going to stop the Xgeva I just want them to find something to help the headaches!

Related Reading: headache | xgeva

Comment from: SickOfDrs, 55-64 on Treatment for 6 months - 1 year (Patient) Published: March 17

I am experiencing ONJ. Pain in my jaw continues to worsen & spread (lower jaw, left side). I have been on this drug 7 months. Gums are swollen & painful. I don't believe all blood levels are being monitored as should be done. I will monitor from now on. I do have mild headaches almost daily. Please read all you can & watch out for yourself.

Comment from: 55-64 on Treatment for 1-6 months (Patient) Published: January 02

Increased tiredness on and after treatment for short period. Bone and CT scans have shown significant regeneration of bone tissue and inhibited tumor growth when combined with Afinitor (everolimus) for the past 4 months.

Related Reading: afinitor

Comment from: Paula, 45-54 on Treatment for 1-2 years (Patient) Published: January 20

I typically have a headache or tired for a day or two..but nothing to really complain about. Using it to strenghten the bone for cancer that has spread there. Have no way of really knowing if helping, but can't hurt.

Comment from: 65-74 Female on Treatment for 1-6 months (Patient) Published: April 25

Numbness of the lower lip, chin, and gums.

Comment from: bobrob, 75 or over Female on Treatment for 1-2 years (Patient) Published: January 04

to costly but it works

Comment from: [email protected], 75 or over Female on Treatment for 2-5 years Published: November 03

Currently having very low calcium levels. Is there anything I can take to improve this condition? I am taking 1000mg of calcium daily.

Comment from: julieclark, 45-54 on Treatment for 2-5 years (Patient) Published: July 31

I do feel achy the evening of the day of treatment. I only receive treatment once every six months. I ALWAYS get a urinary tract infection after receiving the shot. Although this isn't listed as a side effect, it's been my experience.

Related Reading: urinary tract infection

Comment from: Suz54, 55-64 on Treatment for 1-6 months (Patient) Published: November 30

Except for hip pain and sore throat, other side effects are manageable. How do I manage those side effects?

Related Reading: hip pain | sore throat

Comment from: Linda, 65-74 on Treatment for 1-6 months (Patient) Published: April 17

After second shot, I had severe lower abdominal cramps and diarrhea for one day. Also, I experienced weakness, tremors and feeling feint for two more days after which I felt much better. It's too early to know its effectiveness for me.

Related Reading: diarrhea | tremors

SLIDESHOW

Skin Cancer Symptoms, Types, Images See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors